ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2018 , Volume 38 , Issue 1

Select all articles

Export/Reference:

Linking curves, sutured manifolds and the Ambrose conjecture for generic 3-manifolds
Pablo Angulo
2018, 38(1): 1-41 doi: 10.3934/dcds.2018001 +[Abstract](1230) +[HTML](53) +[PDF](1304.6KB)
Stability and bifurcation on predator-prey systems with nonlocal prey competition
Shanshan Chen and Jianshe Yu
2018, 38(1): 43-62 doi: 10.3934/dcds.2018002 +[Abstract](2228) +[HTML](59) +[PDF](809.1KB)
Surgery on Herman rings of the standard Blaschke family
Haifeng Chu
2018, 38(1): 63-74 doi: 10.3934/dcds.2018003 +[Abstract](896) +[HTML](34) +[PDF](387.0KB)
Regularity of elliptic systems in divergence form with directional homogenization
Rong Dong, Dongsheng Li and Lihe Wang
2018, 38(1): 75-90 doi: 10.3934/dcds.2018004 +[Abstract](1371) +[HTML](53) +[PDF](412.7KB)
Existence and properties of ancient solutions of the Yamabe flow
Shu-Yu Hsu
2018, 38(1): 91-129 doi: 10.3934/dcds.2018005 +[Abstract](986) +[HTML](43) +[PDF](674.0KB)
Invariant curves of smooth quasi-periodic mappings
Peng Huang, Xiong Li and Bin Liu
2018, 38(1): 131-154 doi: 10.3934/dcds.2018006 +[Abstract](1088) +[HTML](36) +[PDF](479.0KB)
An application of lattice points counting to shrinking target problems
Dmitry Kleinbock and Xi Zhao
2018, 38(1): 155-168 doi: 10.3934/dcds.2018007 +[Abstract](990) +[HTML](27) +[PDF](381.0KB)
Equidistribution with an error rate and Diophantine approximation over a local field of positive characteristic
Sanghoon Kwon and Seonhee Lim
2018, 38(1): 169-186 doi: 10.3934/dcds.2018008 +[Abstract](1130) +[HTML](32) +[PDF](507.3KB)
Limiting behavior of dynamics for stochastic reaction-diffusion equations with additive noise on thin domains
Dingshi Li, Kening Lu, Bixiang Wang and Xiaohu Wang
2018, 38(1): 187-208 doi: 10.3934/dcds.2018009 +[Abstract](1482) +[HTML](44) +[PDF](474.9KB)
Single-point blow-up for a multi-component reaction-diffusion system
Nejib Mahmoudi
2018, 38(1): 209-230 doi: 10.3934/dcds.2018010 +[Abstract](1155) +[HTML](15) +[PDF](472.8KB)
Chaotic behavior of the P-adic Potts-Bethe mapping
Farrukh Mukhamedov and Otabek Khakimov
2018, 38(1): 231-245 doi: 10.3934/dcds.2018011 +[Abstract](884) +[HTML](25) +[PDF](430.1KB)
On C1, β density of metrics without invariant graphs
Rodrigo P. Pacheco and Rafael O. Ruggiero
2018, 38(1): 247-261 doi: 10.3934/dcds.2018012 +[Abstract](935) +[HTML](15) +[PDF](407.0KB)
Absolutely continuous spectrum for parabolic flows/maps
Lucia D. Simonelli
2018, 38(1): 263-292 doi: 10.3934/dcds.2018013 +[Abstract](1047) +[HTML](18) +[PDF](458.6KB)
Limit periodic upper and lower solutions in a generic sense
Massimo Tarallo and Zhe Zhou
2018, 38(1): 293-309 doi: 10.3934/dcds.2018014 +[Abstract](1400) +[HTML](38) +[PDF](392.2KB)
Vanishing viscosity limit of the rotating shallow water equations with far field vacuum
Zhigang Wang
2018, 38(1): 311-328 doi: 10.3934/dcds.2018015 +[Abstract](942) +[HTML](21) +[PDF](452.36KB)
Symmetry analysis, persistence properties and unique continuation for the cross-coupled Camassa-Holm system
Shaojie Yang and Tianzhou Xu
2018, 38(1): 329-341 doi: 10.3934/dcds.2018016 +[Abstract](1147) +[HTML](29) +[PDF](418.8KB)
Quantitative recurrence of some dynamical systems preserving an infinite measure in dimension one
Nasab Yassine
2018, 38(1): 343-361 doi: 10.3934/dcds.2018017 +[Abstract](1275) +[HTML](19) +[PDF](425.1KB)
LP decay for general hyperbolic-parabolic systems of balance laws
Yanni Zeng
2018, 38(1): 363-396 doi: 10.3934/dcds.2018018 +[Abstract](1207) +[HTML](24) +[PDF](656.6KB)
Well-posedness for a higher-order, nonlinear, dispersive equation on a quarter plane
Hongqiu Chen
2018, 38(1): 397-429 doi: 10.3934/dcds.2018019 +[Abstract](1107) +[HTML](15) +[PDF](546.68KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]